# SDR ASAA1057898

- Difficulty date: June 5, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 10,567 hours, 3,159 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12207
- Condition: Out Of Rig
- Location: Ram Air Door
- Part time: 10,567 hours, 3,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RAM AIR INLET DEFLECTOR DOOR OUT OF RIG.  ADJUSTED LT RAM AIR INLET DEFECTOR DOOR, OPS CHECK GOOD REF MM 21 51 11 400 803.
